| Model Number |
5531-G-409 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aspiration/Inhalation (1725); Inflammation (1932); Pain (1994); Ambulation or Postural Difficulties (2544)
| Date of Event |
08/07/2013
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been another event for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
Information received in follow-up includes a report dated (b)(6) 2013: ".She has an effusion about the right knee.She was aspirated today taking out approximately 20cc of blood-tinged fluid.".
Additional Manufacturer Narrative
Reported event: an event regarding patient factors is reported involving triathlon insert.The event of aspiration was confirmed based on medical review, but no device specific failure modes were identified or confirmed.Method & results: product evaluation and results: product inspection: material analysis, visual, functional and dimensional inspections could not be performed as the device remained implanted.Clinical review: a review of the provided medical records and/or x-rays by a clinical consultant stated that : the following adverse events were identified: revision due to patellar impingement and failure of fixation and subsequent quadriceps rupture with repair x2.The aspirations from the cross-referenced events were also confirmed.Hazards: none clearly related to implant conclusion of assessment: the revision surgery was confirmed as were the two quadriceps repairs.Product history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been 01 other similar events for the lot referenced.Conclusions: the event was reported about patient factors is reported involving triathlon insert.The event of aspiration was confirmed based on medical review, but no device specific failure modes were identified or confirmed.A review of the provided medical records and/or x-rays by a clinical consultant stated that : the following adverse events were identified: revision due to patellar impingement and failure of fixation and subsequent quadriceps rupture with repair x2.The aspirations from the cross-referenced events were also confirmed.Hazards: none clearly related to implant conclusion of assessment: the revision surgery was confirmed as were the two quadriceps repairs.The exact cause of the event could not be determined because insufficient information was provided.Further information is needed to complete the investigation for determining its root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description